Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Bleeding between period, tiredness, hair fall, abnormal FSH level. Had hysteroscopy. Suggest?

Hello there

I am bleeding in between periods, generally 10-12 after my period, feel tired, hair falling out a lot in the past year, sex drive almost on existent have fsh 19 lh 11 and I am 34. I eat well, tall 163 weight 55 kg. my diet has not changed but in the past 10 months I've gained nearly 3kg. Had hysteroscopy and was told I have a thickening of the endometrial lining 8.8 mm. I am trying for a baby but I am very frustrated with the symptoms of hormonal imbalance.

What should I get my doc to prescribe?

Thanks in advance.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
thanks for query.
Your problem in medical terminology called this patient bleed frequently in between their periods.The treatment of the problem is to treat the cause.
causes are- stress,malnutrition, PCOD,PID,Endometriosis,Hyperactivity of ant. pitutary gland,so the treament is only treat the cause.
You should consult your gynae also.your FSh level also high.Chances of pregnancy is there.
hope for the best.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor